# SDR MASA2017111212757

- Difficulty date: November 12, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 32,137 hours, 26,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 9 & 14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 9 & 14 OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE.
